It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anemia Message Board


Anemia Board Index
Board Index > Anemia | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hi! I have recently been diagnosed with acute anemia follwing internal bleeding. I received 2 units of blood.My level was at 7.8 when they transfused and I was in the hospital for 5 days. My internal bleeding was due to ulcers-which is a whole seperate issue. But I digress. I was trasfused on a Sunday and by Friday when I returned home (was 2500 miles away in Vegas) I had a stat blood test the revealed my Hemoglobin at 10.9. (I am female by the way). Great! I had a repeat CBC two weeks later and I guess it was fine because neither my PCP or GI called me. I received a B12 shot (by request) taking two iron w/D3 twice a day and uped my protien intake with Whey Isolate at 50G extra so I can increase the red blood cell production. Now on to my questions.

Since I am acute anemic due to rapid blood loss, I of course expeirenced all o the severe symptoms of anemia. The blood loss happened last month 09/04/10 and I am a month out. I was really bad at thebeggining but seemed to be getting better 2 weeks past with some bad days. Well then things started turning bad. Symptoms increased (SOB, dizziness, chest pains, headaches, nose really really dry and skin peeling, extreme fatigue and weakness that I slept 24 out of 36 hours from 9pm Thurs to 9am Sat, sore muscles) Of course I started my cycle last Tuesday, so that doesn't help me at all. I had a nuclear cardiac stress test on Friday and heard back from the Cardiologist before I even got home that I needed to come back to the office this week to discuss the result because there was abnormalities shown from the test. So I am terrified, but don't have the capicity or energy to worry or stess about it. Does that make sense? I feel like I am dying and dying very slowly. I am only 31 years old and to young for this.

My questions are: after a blood transfusion can your levels go up then signiffacntly drop? Has anyone had the severe side efects of cardiac problems from being anemic?





All times are GMT -7. The time now is 10:25 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!